El teorema del camino mínimo en característica p

Impacto

Downloads

Downloads per month over past year



Romo Santos, Mª Concepción (1979) El teorema del camino mínimo en característica p. Revista Matemática Hispanoamericana, 39 (4-5). pp. 198-230. ISSN 0373-0999

[thumbnail of Romo04libre.pdf]
Preview
PDF
2MB

Official URL: http://dmle.cindoc.csic.es/pdf/MATEMATICAHISPANOAMERICANA_1979_39_04-05_07.pdf






Item Type:Article
Uncontrolled Keywords:Geometría algebraica ; Hipersuperficie algebroide ; Reducción ; Multiplicidad
Subjects:Sciences > Mathematics > Algebra
ID Code:21770
Deposited On:10 Jun 2013 15:00
Last Modified:07 Feb 2014 10:36

Origin of downloads

Repository Staff Only: item control page